# SDR UALA2012012500519

- Difficulty date: January 25, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 86,063 hours, 10,452 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP SEAT ROW 19 RIGHT.   SECURED CONNECTOR, OPS CKS NORMAL.
